# SDR ASOA201100874

- Difficulty date: May 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 15,820 hours, 10,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF 280 RT SIDE WEB LOWER PORTION CORRODED.  AFT FACE OF 280 RT SIDE WEB LOWER PORTION CORRODED.  REMOVED CORROSION IAW SRM 53-11-10-21-003-A01.  PERFORMED UT THICKNESS INSPECTION OF BLEND AREAS IAW MAC NDT INSP PROCEDURE UT-3 MINIMUM MATERIAL REMAINING IN CHEM-MILL IS .024" AREA IS OUT OF LIMITS IAW SRM 53-11-10-201-003-A01.  REPAIRED IAW EC/TC REO 670-53-11-594 01 AND REO 670-53-11-594.
